# SDR SWIA200616235

- Difficulty date: February 9, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 7,249 hours, 5,629 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED ON APPROACH.  REMOVED AND REPLACED WINDOW IAW 56-12-01, PN OFF NP139322-001, SN OFF 03064H7838.
